# SDR IPXA2022011877983

- Difficulty date: January 4, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AEA0341155
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER CARGO COMPT. FLOOR PANEL ATTACH ANGLE(RETAINER) CRACK AT STA.1521 RBL 18".REMOVED,FABRICATED AND REPLACED CRACKED ATTACH ANGLE(RETAINER) IAW MD-11 SRM 51-31-01 AND 51-35-01 (MINOR)
